It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Lenore on November 10, 2000 at 20:23:27:

**********
This may be a very temporary thing, but my face cleared up dramatically, seemingly over night. It's difficult to determine why, though, because I'm using and trying so many things.

I've been on Differin Gel and oral Doxycycline for about 6 weeks now. I started using the ceramide capsules about 2 weeks ago. I switched from Loestrin birth control pills (took for 1 month) to Alesse last Monday (4 days ago). I started taking Vit. B-5 about 1-1/2 weeks ago (I took 1 gram for a couple of days, then lowered the dosage to .5 gram, and I also missed a couple of days this week). The other thing I did different was that on Tuesday I had a make-over at Macy's, and she put some products on my face: Dr. Feelgood, which is a balm that contains some vitamins and herbs, and their make-up in a stick (oil-free). My face actually seemed to clear up overnight that night, but I don't know whether it's coincidental or not. I went ahead and bought those two products and the Benefit blusher also, and I used it yesterday (Thursday). My skin has remained clear, but I don't really know if it has anything to do with using the Benefit products or whether that was just coincidental, and it's due to the meds or Vit. B-5. My skin is really dry, though. God, I wish I could know for sure. I know I've read that cosmetics can take months to have a bad effect on acne -- like 3 months before the flare-up occurs, and it can take months for meds and vitamins to start clearing acne too. Very tough to tell what's doing what with that kind of delay. Well, I'm praying it's not just a fluke. I'll just keep doing what I'm doing and pray.
******

Follow Ups

All times are GMT -7. The time now is 07:47 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!